# SDR RAIA9910020

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Engine: Garrtt TPE33114HR
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056294
- Condition: Failed
- Location: Right
- Part time: 4,785 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6165-JFK - RIGHT GREEN BETA LIGHT INOP.  MAINTENANCE REPLACED BETA SWITCH.
